Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 4, Pages 593–604 (Mi zvmmf482)  

On a system of singularly perturbed second-order quasilinear ordinary differential equations in the critical cases

A. B. Vasil'eva, O. I. Panteleeva

Faculty of Physics, Moscow State University, Leninskie gory, Moscow, 119992, Russia

Abstract: A singularly perturbed system of second-order quasilinear ordinary differential equations with a small parameter multiplying the second derivatives is examined in the case where the coefficient matrix of the first derivatives is singular and does not depend on the unknown functions.

Key words: system of singularly perturbed second-order quasilinear ordinary differential equations, asymptotic method of analysis, critical case.

Full text: PDF file (1059 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:4, 563–574

Bibliographic databases:

UDC: 519.624.2
Received: 28.10.2004
Revised: 15.03.2005

Citation: A. B. Vasil'eva, O. I. Panteleeva, “On a system of singularly perturbed second-order quasilinear ordinary differential equations in the critical cases”, Zh. Vychisl. Mat. Mat. Fiz., 46:4 (2006), 593–604; Comput. Math. Math. Phys., 46:4 (2006), 563–574

Citation in format AMSBIB
\Bibitem{VasPan06}
\by A.~B.~Vasil'eva, O.~I.~Panteleeva
\paper On a~system of singularly perturbed second-order quasilinear ordinary differential equations in the critical cases
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 4
\pages 593--604
\mathnet{http://mi.mathnet.ru/zvmmf482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2260351}
\zmath{https://zbmath.org/?q=an:05200930}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 4
\pages 563--574
\crossref{https://doi.org/10.1134/S0965542506040051}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746092840}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf482
  • http://mi.mathnet.ru/eng/zvmmf/v46/i4/p593

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:192
    Full text:102
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021